# SDR UPS05444387

- Difficulty date: April 9, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 320 S24 L - S26L, FRAME FOUND CRACKED, CRACK LENGTH 2.5 INCH.  FRAME REPAIRED AS PER HX RS R53-12-35287 AND UPS EO NR B747-5310-22087-A.
